{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,22]],"date-time":"2025-10-22T19:42:57Z","timestamp":1761162177365,"version":"build-2065373602"},"reference-count":14,"publisher":"Wiley","issue":"2","license":[{"start":{"date-parts":[[2012,1,16]],"date-time":"2012-01-16T00:00:00Z","timestamp":1326672000000},"content-version":"vor","delay-in-days":2540,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":["accpjournals.onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Pharmacotherapy"],"published-print":{"date-parts":[[2005,2]]},"abstract":"<jats:p>A 52\u2010year\u2010old man with no previous drug allergies or skin disorders developed a widespread papulovesicular rash while receiving an antimicrobial regimen of piperacillin\u2010tazobactam, tobramycin, and vancomycin. Skin biopsy suggested leukocytoclastic vasculitis, which responded well to antibiotic discontinuation and steroid therapy. Fifteen days later, during steroid tapering, an additional course of vancomycin was begun for suspected line infection. The subsequent maculopapular rash that developed was diagnosed as toxic epidermal necrolysis (TEN) based on a second skin biopsy and clinical presentation. This case is consistent with previous reports of vancomycin\u2010associated TEN. Any patient who develops TEN while receiving vancomycin therapy should be evaluated for possible vancomycin\u2010induced TEN.<\/jats:p>","DOI":"10.1592\/phco.25.2.308.56953","type":"journal-article","created":{"date-parts":[[2005,1,12]],"date-time":"2005-01-12T06:35:04Z","timestamp":1105511704000},"page":"308-312","update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":9,"title":["Probable Vancomycin\u2010Associated Toxic Epidermal Necrolysis"],"prefix":"10.1002","volume":"25","author":[{"given":"Margaret E.","family":"Craycraft","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vechai L.","family":"Arunakul","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"John M.","family":"Humeniuk","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2012,1,16]]},"reference":[{"key":"e_1_2_1_2_2","first-page":"483","volume-title":"Principles and practice of dermatology, 2nd ed","author":"Huff JC.","year":"1996"},{"key":"e_1_2_1_3_2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199512143332404"},{"key":"e_1_2_1_4_2","first-page":"636","volume-title":"Fitzpatrick's dermatology in general medicine","author":"Fritsch PO","year":"1999"},{"key":"e_1_2_1_5_2","doi-asserted-by":"publisher","DOI":"10.1080\/000155500750012342"},{"key":"e_1_2_1_6_2","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-199006000-00035"},{"key":"e_1_2_1_7_2","first-page":"345","article-title":"Toxic epidermal necrolysis due to vancomycin","volume":"68","author":"Vidal C","year":"1992","journal-title":"Ann Allergy"},{"key":"e_1_2_1_8_2","doi-asserted-by":"publisher","DOI":"10.1592\/phco.21.15.1233.33901"},{"key":"e_1_2_1_9_2","doi-asserted-by":"publisher","DOI":"10.2500\/108854196778645029"},{"key":"e_1_2_1_10_2","doi-asserted-by":"publisher","DOI":"10.1177\/106002809202601206"},{"key":"e_1_2_1_11_2","doi-asserted-by":"publisher","DOI":"10.1590\/S1413-86702002000400007"},{"key":"e_1_2_1_12_2","first-page":"881","article-title":"Vancomycin associated exfoliative dermatitis during continuous ambulatory peritoneal dialysis","volume":"22","author":"Gutfeld MB","year":"1988","journal-title":"Drug Intell Clin Pharm"},{"key":"e_1_2_1_13_2","doi-asserted-by":"publisher","DOI":"10.1002\/j.1875-9114.1997.tb03104.x"},{"key":"e_1_2_1_14_2","doi-asserted-by":"publisher","DOI":"10.1034\/j.1398-9995.2000.00549.x"},{"key":"e_1_2_1_15_2","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"}],"container-title":["Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1592%2Fphco.25.2.308.56953","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/accpjournals.onlinelibrary.wiley.com\/doi\/pdf\/10.1592\/phco.25.2.308.56953","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T16:48:43Z","timestamp":1761065323000},"score":1,"resource":{"primary":{"URL":"https:\/\/accpjournals.onlinelibrary.wiley.com\/doi\/10.1592\/phco.25.2.308.56953"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2005,2]]},"references-count":14,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2005,2]]}},"alternative-id":["10.1592\/phco.25.2.308.56953"],"URL":"https:\/\/doi.org\/10.1592\/phco.25.2.308.56953","archive":["Portico"],"relation":{},"ISSN":["0277-0008","1875-9114"],"issn-type":[{"type":"print","value":"0277-0008"},{"type":"electronic","value":"1875-9114"}],"subject":[],"published":{"date-parts":[[2005,2]]},"assertion":[{"value":"2012-01-16","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}]}}